# SDR 2022FA0000495

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: General aviation
- Aircraft: N412CF
- Make and model: Bell 407
- Aircraft serial: 54665
- Aircraft time: 2,289 hours, 9,300 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407
- Part serial: 41188096
- Condition: Failed
- Location: Forward Fuselage
- Part time: 248 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRCRAFT BATTERY HAS LOW VOLTAGE
